# SDR SWAA2022092743887

- Difficulty date: August 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED O/B AFT FLAP LOWER SURFACE AT LT WING.   PERFORMED INTERIM REPAIR ON O/B AFT FLAP LOWER SURFACE AT LT WING IAW SRM SRM 57-53-01-2R-16 REPAIR 16.
